# SDR AALA202409032672

- Difficulty date: July 3, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,409 hours, 28,718 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT JACK FITTING BETWEEN WS 070 AND WS 141 BETWEEN RIBS 2 AND 3. REPAIRED LANDING GEAR RETRACTION ACTUATOR ATTACHMENT JACK FITTING PER EA 356779.
